Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 17,     Number 1,     Spring 2009

 

GLOBAL ATTRACTIVITY IN A CLASS OF
NONMONOTONE REACTION-DIFFUSION
EQUATIONS WITH TIME DELAY
XIAO-QIANG ZHAO

Abstract. The global attractivity of the positive steady state is established for a class of nonmonotone time-delayed reaction-diffusion equations subject to the Neumann boundary condition via a fluctuation method. This result is also applied to three population models.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2010 Canadian Applied Mathematics Quarterly (CAMQ)